Posted by: Chapie | 2009-01-26

Chances of pregnancy and pelvic pain

I am very concerned. I went on Yasmyn Dec 20, the 1st day of my period. I then had unprotected sex from the 25th till 28th of December. After feeling very ill on the pill, I went off it again the 10th of Jan, which was whne I started the inactive pills.

I got a withdrawal bleed, but not my normal period the week after as suspected. COuld this be because the pill had worked after a week and prevented ovulation, or could it mean pregnancy.

The last week I have experienced mild to severe pelvic pain, which feels like both my ovaries cramping.

COuld I be pregnant?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

If you had a withdrawal bleed, your hormones would not be such that you would have another period a week later. Pregnancy is unlikely.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.